General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1961, Volume 53(95), Number 4, Pages 393–428 (Mi msb4723)  

This article is cited in 15 scientific papers (total in 15 papers)

Steady flow of a viscous incompressible fluid

I. I. Vorovich, V. I. Yudovich

Full text: PDF file (2542 kB)

Bibliographic databases:
Received: 10.02.1959

Citation: I. I. Vorovich, V. I. Yudovich, “Steady flow of a viscous incompressible fluid”, Mat. Sb. (N.S.), 53(95):4 (1961), 393–428

Citation in format AMSBIB
\by I.~I.~Vorovich, V.~I.~Yudovich
\paper Steady flow of a viscous incompressible fluid
\jour Mat. Sb. (N.S.)
\yr 1961
\vol 53(95)
\issue 4
\pages 393--428

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Simonenko, “A justification of the averaging method for a problem of convection in a field of rapidly oscillating forces and for other parabolic equations”, Math. USSR-Sb., 16:2 (1972), 245–263  mathnet  crossref  mathscinet  zmath
    2. C. Foias, “Functional approach to turbulence”, Russian Math. Surveys, 29:2 (1974), 293–326  mathnet  crossref  mathscinet  zmath
    3. L. I. Sazonov, “On the existence of a stationary symmetric solution of the two-dimensional fluid flow problem”, Math. Notes, 54:6 (1993), 1280–1283  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Yudovich, “Convection of a very viscous and non-heat-conductive fluid”, Sb. Math., 198:1 (2007), 117–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Plekhanova M.V., Islamova A.F., “Issledovanie linearizovannoi sistemy uravnenii Bussineska metodami teorii vyrozhdennykh polugrupp”, Vestn. Chelyabinskogo gos. un-ta, 2009, no. 20, 62–69  mathscinet  zmath  elib
    6. M. V. Plekhanova, A. F. Islamova, “Issledovanie linearizovannoi sistemy uravnenii Bussineska metodami teorii vyrozhdennykh polugrupp”, Vestnik ChelGU, 2009, no. 11, 62–69  mathnet
    7. Sh. Sakhaev, V. A. Solonnikov, “On some stationary problems of magnetohydrodynamics in multi-connected domains”, J. Math. Sci. (N. Y.), 185:5 (2012), 728–741  mathnet  crossref  mathscinet
    8. Kaulakyte K., Pileckas K., “On the Nonhomogeneous Boundary Value Problem for the Navier–Stokes System in a Class of Unbounded Domains”, J. Math. Fluid Mech., 14:4 (2012), 693–716  crossref  mathscinet  zmath  isi
    9. A. V. Zvyagin, “An optimal control problem with feedback for a mathematical model of the motion of weakly concentrated water polymer solutions with objective derivative”, Siberian Math. J., 54:4 (2013), 640–655  mathnet  crossref  mathscinet  isi
    10. M. V. Korobkov, K. Pileckas, V. V. Pukhnachov, R. Russo, “The flux problem for the Navier–Stokes equations”, Russian Math. Surveys, 69:6 (2014), 1065–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. V. G. Zvyagin, A. V. Zvyagin, “Optimal feedback control for a thermoviscoelastic model of the motion of water polymer solutions”, Siberian Adv. Math., 29:2 (2019), 137–152  mathnet  crossref  crossref
    12. A. V. Zvyagin, “Study of solvability of a thermoviscoelastic model describing the motion of weakly concentrated water solutions of polymers”, Siberian Math. J., 59:5 (2018), 843–859  mathnet  crossref  crossref  isi  elib
    13. A. V. Zvyagin, “Solvability of a Thermoviscoelastic Model of the Motion of Solutions of Polymers Satisfying the Objectivity Principle”, Math. Notes, 105:6 (2019), 831–845  mathnet  crossref  crossref  isi  elib
    14. M. V. Turbin, A. S. Ustyuzhaninova, “Teorema suschestvovaniya slabogo resheniya nachalno-kraevoi zadachi dlya sistemy uravnenii, opisyvayuschei dvizhenie slabykh vodnykh rastvorov polimerov”, Izv. vuzov. Matem., 2019, no. 8, 62–78  mathnet  crossref
    15. V. G. Zvyagin, M. V. Turbin, “Zadacha optimalnogo upravleniya s obratnoi svyazyu dlya modeli Foigta s peremennoi plotnostyu”, Izv. vuzov. Matem., 2020, no. 4, 93–98  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:1105
    Full text:378
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020